Posted by Jim R on October 27, 2001 at 12:15:56:
I ended-up in the ER yesterday, in the hosptial where I work, with the worst CH of my life. It was definitely a KIP 10 but felt off the scale. The doctor told me it was caused by the doubling of my verapamil and that it was a type of rebound headache. Even with 3 vicodin, 2 percocet, I could still feel it. When I finally got home and took a double strngth percocet, as instructed, it made me nauseated and then I vomited. After that the rebound part was gone - thank GOD! I thought I was either going to pass out or scream in the office frm the pain - shooting/stabbing into my TMJ joint, jaw, throat, left eye. Honestly, I have NEVER had such horrible pain even compared with the incredibly painful CH at KIP 10. This ER doc, who used to be my personal physician, said I can NEVER even think of going to Imitrex because of my family and personal histories, hypertension, etc. He and my current physician are placing me on Indocin today and a antinausea suppository for when I have to take percocet and get queasy. I am now back to 240 mgs. verap. and am doubling my blood pressure med., Avapro. I hope NOBODY EVER gets the type of headache I got yesterday - I didn't think they g=could EVER get WORSE than a CH, but I was wrong!
Post a Followup